Facebook Pixel
EmpowHER Guest

plz help urgent

By Anonymous June 16, 2012 - 12:50pm
Rate This

Hai, would really appreciate ur help, I had my last period on the 13 of may and it ended on the 17 of may and on the 8 of june I had sex with my boyfriend then took the morning after pill immediatly after and again on the 12 of june I had sex and again drank the morning after pill and now I havnt had my period could I be pregnant or is the pill messing up my cycle plz plz help worried

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

It is very common to have irregular periods for at least two cycles after taking the morning after pill. If you are concerned about pregnancy, take a pregnancy test. This may calm your nerves. Hope this helps.


June 17, 2012 - 7:07am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!